# SDR CA040423009

- Difficulty date: April 21, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737-2Q8
- Aircraft time: 56,098 hours
- Engine: Pwa JT8D15
- System (JASC): 3242 · Brake
- Part: Quick Disconnect
- Part number: 26010425
- Condition: Leaking
- Location: Brake System
- Component: Brake, Honeywell
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) AC LANDED, ON ROLL-OUT, WAS OBSERVED TO HAVE SMOKE ISSUING FROM UNDERSIDE OF AC. TOWER ADVISED CREW AND CALLED OUT AFF. RT MAIN GEAR WAS FULLY ENGULFED IN HEAVY SMOKE. SMOKE WAS BROUGHT UNDER CONTROL AND AC PASSENGERS AND CREW EVACUATED ONTO RUNWAY.  MAINT REPORTED THAT A/C HAD A NR 3 BRAKE HYD LINE LEAK, WHICH CREATED A LOT OF SMOKE ON CONTACT WITH BRAKES. AC HAS APPROXIMATELY 55,500 HOURS AND 49,000 CYCLES.  BRAKE LINE WAS REPAIRED AND A/C FERRIED TO BASE FOR FURTHER MAINTENANCE.  MAINTENANCE INVESTIGATION ONGOING.  AIRCRAFT REMAINS OUT OF SERVICE. BRAKE ASSEMBLY WILL BE SENT TO MFG FOR ANALYSIS, TEARDOWN REPORT AND DETAILS OF INVESTIGATION REQUESTED. WILL FOLLOW UP SDR PENDING VENDOR RESULTS.
